On an asymptotic rule A+B/u for ultimate ruin probabilities under dependence by mixing

Abstract : The purpose of this paper is to point out that an asymptotic rule "A+B/u" for the ultimate ruin probability applies to a wide class of dependent risk models, in discrete and continuous time. Dependence is incorporated through a mixing approach among claim amounts or claim inter-arrival times, leading to a systemic risk behavior. Ruin corresponds here either to classical ruin, or to stopping the activity after realizing that it is not pro table at all, when one has little possibility to increase premium income rate. Several special cases for which closed formulas are derived, are also investigated in some detail.
Type de document :
Article dans une revue
Insurance: Mathematics and Economics, Elsevier, 2013, 53 (3), pp.774-785
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00746251
Contributeur : Stéphane Loisel <>
Soumis le : vendredi 30 août 2013 - 19:10:15
Dernière modification le : jeudi 31 décembre 2015 - 01:03:07
Document(s) archivé(s) le : jeudi 6 avril 2017 - 09:49:21

Fichier

Dutang-Lefevre-Loisel-R2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00746251, version 2

Collections

Citation

Christophe Dutang, Claude Lefèvre, Stéphane Loisel. On an asymptotic rule A+B/u for ultimate ruin probabilities under dependence by mixing. Insurance: Mathematics and Economics, Elsevier, 2013, 53 (3), pp.774-785. <hal-00746251v2>

Partager

Métriques

Consultations de
la notice

329

Téléchargements du document

196